# SDR SWIA200616532

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 21,562 hours, 31,821 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION RECEIVED CONTROL FAULT FOR FLAPS 15 DEG AND 25 DEG.  REPAIRED BROKEN WIRE AT AFT FLAP O/B ACTUATOR CONNECTOR.  OPERATIONAL CHECK GOOD.
